Randomized UMD Banach spaces and decoupling inequalities for stochastic integrals

Research output: Contribution to journalArticleScientificpeer-review

2 Citations (Scopus)
Original languageUndefined/Unknown
Pages (from-to)1477-1486
Number of pages10
JournalAmerican Mathematical Society. Proceedings
Volume135
Issue number5
Publication statusPublished - 2007

Keywords

  • Wiskunde en Informatica
  • Techniek
  • technische Wiskunde en Informatica
  • academic journal papers
  • CWTS JFIS < 0.75

Cite this